Dirichlet forms on quotients of shift spaces

Manfred Denker, Atsushi Imai, Susanne Koch

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We define thin equivalence relations ~ on shift spaces A and derive Dirichlet forms on the quotient space ∑= A/~ in terms of the nearest neighbour averaging operator. We identify the associated Laplace operator. The conditions are applied to some non-self-similar extensions of the Sierpinski gasket.

Original languageEnglish (US)
Pages (from-to)57-80
Number of pages24
JournalColloquium Mathematicum
Volume107
Issue number1
DOIs
StatePublished - Jan 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Dirichlet forms on quotients of shift spaces'. Together they form a unique fingerprint.

  • Cite this